# SDR AT0100239

- Difficulty date: December 7, 2001
- Submitted: January 22, 2002
- Operation: Air carrier
- Aircraft: N819AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47260
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1315
- Condition: Inoperative
- Location: Aft Acces Comp
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT RIGHT SIDE VENTRAL STAIRS WONT ILLUMINATE.   CORRECTIVE ACTION:   RELAMPED AS REQUIRED.   IAW DC9 MM 33-50
